Euler’s ratio-sum formula in projective-metric spaces

Kurusa, Árpád, Kozma, József: Euler’s ratio-sum formula in projective-metric spaces.
BEITRAGE ZUR ALGEBRA UND GEOMETRIE, 60 (2). pp. 379-390. ISSN 0138-4821 (2018)

[img]
Preview
Text
eulerstp.pdf - Accepted Version

Download (495kB) | Preview
[img]
Preview
Text
30358648_EuleRSTp.pdf - Accepted Version

Download (495kB) | Preview
Item Type: Article
Journal or Publication Title: BEITRAGE ZUR ALGEBRA UND GEOMETRIE
Date: 2018
Volume: 60
Number: 2
Page Range: pp. 379-390
ISSN: 0138-4821
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
SWORD language: angol
MTMT id: 30358648
DOI id: https://doi.org/10.1007/s13366-018-0422-6
Date Deposited: 2019. Jul. 03. 10:35
Last Modified: 2019. Jul. 12. 09:54
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/15941

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year